잠시만 기다려 주세요. 로딩중입니다.

Eosinophilic Panniculitis Following the Subcutaneous Injection of Exenatide Extended-Release

Annals of Dermatology 2020년 32권 3호 p.230 ~ 232
고정우, 박경덕, 이영, 이증훈, 홍동균,
소속 상세정보
고정우 ( Ko Jung-Woo ) - Chungnam National University School of Medicine Department of Dermatology
박경덕 ( Park Kyung-Duck ) - Chungnam National University School of Medicine Department of Dermatology
이영 ( Lee Young ) - Chungnam National University School of Medicine Department of Dermatology
이증훈 ( Lee Jeung-Hoon ) - Chungnam National University School of Medicine Department of Dermatology
홍동균 ( Hong Dong-Kyun ) - Chungnam National University School of Medicine Department of Dermatology

Abstract


Exenatide extended-release was recently developed as an antidiabetic drug; it acts as a glucagon-like peptide-1 receptor agonist. A 54-year-old male visited our clinic complaining of a subcutaneous tender nodule on his left thigh that had developed over the course of 1 week. The patient had received exenatide extended-release injections for 5 months to treat diabetes. A histopathologic examination showed septal and lobular panniculitis with lymphohistiocyte and eosinophil infiltration. The patient was diagnosed with eosinophilic panniculitis (EP) due to exenatide extended-release injection. EP is a rare type of panniculitis characterized by a prominent infiltrate of eosinophils in the subcutaneous fat layer. It is a histologic reaction pattern that is associated with various clinical conditions. Among the injection-site reactions reported in exenatide extended-release users, injection-site nodules occur infrequently. Clinicians who treat diabetics who use exenatide extended-release should be aware of the possible occurrence of injection-site nodules.

키워드

Diabetes mellitus; Exenatide; Panniculitis

원문 및 링크아웃 정보

  

등재저널 정보